I am on reflux meds and it was mentioned but didn’t go any farther.
Member has chosen to not make this information public.
Member not yet following any Pages.
My dr finally gave me allergy meds. I take Loratidine, Ranitidine and a nasal spray Fluticasone every day and my swelling has gone from every to once or twice a month. Now if one starts I tske liquid allergy meds to help it. Hope this helps.
I had the same problem for 4 years. No answers or solutions. I was swelling every day. Every part of my body. Then I saw a doctor that said she didn’t know but said she had 3 allergy meds she could give me. I said I would try anything.So she prescribed them for me. Now I still swell but I don’t have er visits and I can control it by taking liquid childrens allergy medicine when it first starts. The meds are Ranitidine, Loratadine, and Fluticasone nasal spray. You might ask your doctor about them. They really helped me.
Thanks for answering. I am taking Hydrochlorothiazide, Omeprazol and a multi vitamin. No changes. I was sent to an Oncology clinic when I had my whole face swell up. They did a complete blood work up and an allergy testing. They couldn’t find anything in the blood work so I am presuming that my liver and kidneys are ok. . That was in February of 2012. Since I didn’t have good health insurance, they dropped me as a patient when the tests came back normal. There are no rashes involved. I have not seen a cardiologist. I have not checked my lyphatic system while swelling. Is that in the arm pit? Again, thanks for the reply.
My lips, cheeks, chin, tongue, hand palm, hand finger, thumbs and privates can swell at any time with no warning. I have tracked my food intake, my medications, I have gone to the doctor and had blood tests and allergy tests done. The tests showed nothing wrong.
My first swelling happened in April of 2011. The second was on November 13, 2011, and since then I have had 24 incidents of swelling in various parts of my body.
It doesn’t matter what I do I cannot stop it. If someone could give me some advice, or has had some dealings with this kind of thing I would highly appreciate it.